# SDR SWAA2013020712351

- Difficulty date: January 12, 2013
- Submitted: February 7, 2013
- Operation: Air carrier
- Aircraft: N360SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26571
- Aircraft time: 67,174 hours, 56,675 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: BAC1498
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON STRINGER 26R BETWEEN BS 847 TO BS  870 AFT CARGO COMPARTMENT.  REPAIRED STRINGER 26R BETWEEN BS 827 AND BS 907  IAW B737-300 SRM 53-00-03 REPAIR 1 DETAIL VII
